# SDR USAA010525

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH TWO CRACKS 1 INCH EACH, BS 727 PLUS 1 INCH AT STRINGER 17R AND BS 727A PLUS 6 INCHES AT STRINGER 19R.  INSTALLED REPAIR DOUBLER.  (M)
